# SDR UIEA2015012800045

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Clamp
- Part number: J1220G08
- Condition: Missing
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 INBD REAR OIL SUM LINE MISSING CLAMP LOCATED JUST ABOVE FIRE LOOP AFT SECTION.  INSTALLED NEW CLAMP IAW AMM 20-10-11.
